Alert archive / Florida / Red Flag Warnings in 2012
Red Flag Warning 14, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Apr 10, 2012, 5:41 PM EDT for Baker County, Nassau County, Suwannee County, Florida. It took effect at Apr 11, 2012, 11:00 AM EDT. It was in force for 9 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 10, 2012, 5:41 PM EDT (21:41 UTC)
- In effect from
- Apr 11, 2012, 11:00 AM EDT
- Expired
- Apr 11, 2012, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Nassau County, FL, Suwannee County, FL
The radar
The Jacksonville radar (KJAX), 63 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 8:00 PM EDT | WILDFIRE | 12 Sse Fargo, FL | AS OF 8 PM...THE COUNTY LINE WILDFIRE HAD BURNED ABOUT 35,000 ACRES. THE REPORT WAS FROM THE USFS. VISBILITY RESTRICTIONS FROM SMOKE AROUND 1 MILE WERE REPORTED ALONG INTERSTATE 10 LATE THIS AFTERNOON AND EVENING BETWEEN MACCLENNY TO THE JACKSONVILLE WESTSIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.7 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2108 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- -68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
525 WWUS82 KJAX 102141 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 541 PM EDT TUE APR 10 2012 FLZ020>025-111100- /O.NEW.KJAX.FW.W.0014.120411T1800Z-120411T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL- 541 PM EDT TUE APR 10 2012 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 7 PM EDT WEDNESDAY FOR HIGH DISPERSION VALUES AND LOW HUMIDITY FOR PORTIONS OF NORTH FLORIDA INCLUDING THE INTERSTATE 10 CORRIDOR FROM LAKE CITY TO JACKSONVILLE NORTHWARD... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 7 PM EDT WEDNESDAY. * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 022...023...024 AND 025. * DISPERSION...VERY HIGH BETWEEN 85 AND 100 UNITS. IN ADDITION...ENERGY RELEASE COMPONENTS ARE FORECAST BETWEEN 30 AND 35 UNITS. * HUMIDITY...VALUES WILL FALL BELOW 35% BY NOON...WITH MINIMUM VALUES BETWEEN 20 AND 25%. RHS WILL NOT REBOUND ABOVE 35% UNTIL AFTER 7 PM. * WINDS...SUSTAINED WINDS WILL BE 10 TO 15 MPH FROM THE WEST TO NORTHWEST. GUSTS TO 15 MPH WILL BE POSSIBLE FROM THE NORTHWEST IN THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ030>033-035>038-040-111100- /O.NEW.KJAX.FW.A.0014.120411T1800Z-120411T2300Z/ UNION-BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER- MARION- 541 PM EDT TUE APR 10 2012 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR HIGH DISPERSION VALUES AND LOW HUMIDITY FOR MUCH OF NORTHEAST FLORIDA... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 030...031... 032...033...035...036...037...038 AND 040. * DISPERSION...ELEVATED...RANGING BETWEEN 50 AND 85 UNITS.B IN ADDITION...ENERGY RELEASE COMPONENT INDICES ARE FORECAST BETWEEN 30 AND 36 UNITS. * HUMIDITY...VALUES WILL FALL BELOW 35% BY NOON...WITH MINIMUM VALUES BETWEEN 25 AND 34%. RHS WILL NOT REBOUND ABOVE 35% UNTIL AFTER 7 PM INLAND. * WINDS...SUSTAINED WINDS WILL BE 10 TO 15 MPH FROM THE WEST TO NORTHWEST. GUSTS TO 15 MPH WILL BE POSSIBLE FROM THE NORTHWEST IN THE AFTERNOON. WINDS WILL START TO VEER TO THE NNE NEAR THE COAST IN THE LATE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ENYEDI HTTP://WEATHER.GOV/JAX
5 follow-up statements
368 WWUS82 KJAX 110147 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 947 PM EDT TUE APR 10 2012 FLZ020>025-111100- /O.EXT.KJAX.FW.W.0014.120411T1500Z-120412T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL- 947 PM EDT TUE APR 10 2012 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM TO 8 PM EDT WEDNESDAY FOR HIGH DISPERSION VALUES AND LOW HUMIDITY FOR NORTHEAST FLORIDA ALONG AND NORTH OF THE INTERSTATE 10 CORRIDOR FROM LAKE CITY TO JACKSONVILLE... * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 022...023...024 AND 025. * DISPERSION...VERY HIGH BETWEEN 85 AND 100 UNITS. IN ADDITION...ENERGY RELEASE COMPONENTS ARE FORECAST BETWEEN 30 AND 35 UNITS. * HUMIDITY...VALUES WILL FALL BELOW 35% BY NOON...WITH MINIMUM VALUES BETWEEN 20 AND 25%. RHS WILL NOT REBOUND ABOVE 35% UNTIL AFTER 7 PM. * WINDS...SUSTAINED WINDS WILL BE 10 TO 15 MPH FROM THE WEST TO NORTHWEST. GUSTS TO 15 MPH WILL BE POSSIBLE FROM THE NORTHWEST IN THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ030>033-035>038-040-111100- /O.EXT.KJAX.FW.A.0014.120411T1700Z-120412T0000Z/ UNION-BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER- MARION- 947 PM EDT TUE APR 10 2012 ...FIRE WEATHER WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR HIGH DISPERSION VALUES AND LOW HUMIDITY FOR MUCH OF NORTHEAST FLORIDA... * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 030...031... 032...033...035...036...037...038 AND 040. * DISPERSION...ELEVATED...RANGING BETWEEN 50 AND 85 UNITS.B IN ADDITION...ENERGY RELEASE COMPONENT INDICES ARE FORECAST BETWEEN 30 AND 36 UNITS. * HUMIDITY...VALUES WILL FALL BELOW 35% BY NOON...WITH MINIMUM VALUES BETWEEN 25 AND 34%. RHS WILL NOT REBOUND ABOVE 35% UNTIL AFTER 7 PM INLAND. * WINDS...SUSTAINED WINDS WILL BE 10 TO 15 MPH FROM THE WEST TO NORTHWEST. GUSTS TO 15 MPH WILL BE POSSIBLE FROM THE NORTHWEST IN THE AFTERNOON. WINDS WILL START TO VEER TO THE NNE NEAR THE COAST IN THE LATE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ENYEDI HTTP://WEATHER.GOV/JAX
808 WWUS82 KJAX 110707 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 307 AM EDT WED APR 11 2012 FLZ030>033-035>038-040-110815- /O.CAN.KJAX.FW.A.0014.120411T1700Z-120412T0000Z/ UNION-BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER- MARION- 307 AM EDT WED APR 11 2012 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE FIRE WEATHER WATCH. HOWEVER...A FIRE DANGER STATEMENT HAS BEEN ISSUED FOR THESE COUNTIES DUE TO LOW HUMIDITY AND INCREASED ERC VALUES. $$ FLZ020>025-120000- /O.CON.KJAX.FW.W.0014.120411T1500Z-120412T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL- 307 AM EDT WED APR 11 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING FOR HIGH DISPERSION VALUES AND LOW HUMIDITY FOR NORTHEAST FLORIDA ALONG AND NORTH OF THE INTERSTATE 10 CORRIDOR FROM LIVE OAK TO JACKSONVILLE... * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 022...023...024 AND 025. * DISPERSION...DISPERSION INDEX BETWEEN 75 AND 95. IN ADDITION... ENERGY RELEASE COMPONENTS ARE FORECAST TO BE 30 TO 35. * HUMIDITY...VALUES WILL FALL BELOW 35 PERCENT BY NOON...WITH MINIMUM VALUES NEAR 25 PERCENT. RHS WILL NOT REBOUND ABOVE 35 PERCENT UNTIL AFTER 7 PM. * WINDS...SUSTAINED WINDS WILL BE 10 TO 15 MPH FROM THE NORTHWEST. GUSTS UP TO 18 MPH WILL BE POSSIBLE IN THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ HTTP://WEATHER.GOV/JAX
347 WWUS82 KJAX 111724 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 124 PM EDT WED APR 11 2012 FLZ040-120000- /O.EXA.KJAX.FW.W.0014.000000T0000Z-120412T0000Z/ MARION- 124 PM EDT WED APR 11 2012 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR HIGH ERC VALUES AND LOW HUMIDITY FOR MARION COUNTY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONE 040. * HUMIDITY...VALUES HAVE FALLEN BELOW 35 PERCENT AND ARE EXPECTED TO DROP TO AROUND 30 PERCENT THIS AFTERNOON WITH MORE THAN FOUR HOURS BELOW CRITICAL LEVELS. RHS WILL NOT REBOUND ABOVE 35 PERCENT UNTIL AFTER 6 PM. * WINDS...SUSTAINED WINDS WILL BE AROUND 10 MPH FROM THE NORTHWEST. GUSTS UP TO 18 MPH WILL BE POSSIBLE THIS AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ020>025-120000- /O.CON.KJAX.FW.W.0014.000000T0000Z-120412T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL- 124 PM EDT WED APR 11 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR HIGH DISPERSION VALUES AND LOW HUMIDITY FOR NORTHEAST FLORIDA ALONG AND NORTH OF THE INTERSTATE 10 CORRIDOR FROM LIVE OAK TO JACKSONVILLE... * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 022...023...024 AND 025. * DISPERSION...DISPERSION INDEX BETWEEN 75 AND 95. IN ADDITION...ENERGY RELEASE COMPONENTS ARE FORECAST TO BE 30 TO 35. * HUMIDITY...VALUES HAVE FALLEN BELOW 35 PERCENT AND MINIMUM VALUES WILL BE NEAR 25 PERCENT. RHS WILL NOT REBOUND ABOVE 35 PERCENT UNTIL AFTER 7 PM. * WINDS...SUSTAINED WINDS WILL BE 10 TO 15 MPH FROM THE NORTHWEST. GUSTS UP TO 18 MPH WILL BE POSSIBLE THIS AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ HTTP://WEATHER.GOV/JAX
813 WWUS82 KJAX 112235 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 635 PM EDT WED APR 11 2012 FLZ024-025-040-121100- /O.NEW.KJAX.FW.W.0015.120412T1600Z-120412T2300Z/ /O.CON.KJAX.FW.W.0014.000000T0000Z-120412T0000Z/ NASSAU-DUVAL-MARION- 635 PM EDT WED APR 11 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF NORTHEAST FLORIDA... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT THURSDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF NORTHEAST FLORIDA... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY. * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 024...025 AND 040. * DISPERSION...DISPERSION INDEX BETWEEN 75 AND 95 TODAY. IN ADDITION...ENERGY RELEASE COMPONENTS ARE FORECAST TO BE 30 TO 35 TODAY. * HUMIDITY...VALUES HAVE FALLEN BELOW 35 PERCENT AND MINIMUM VALUES WILL BE NEAR 25 PERCENT. RHS WILL NOT REBOUND ABOVE 35 PERCENT UNTIL AFTER 7 PM TODAY. ON THURSDAY...HUMIDITIES WILL BEGIN TO FALL BELOW 35% MIDDAY. MINIMUM VALUES WILL RANGE FROM 25 TO 30% THURSDAY AFTERNOON. IN ADDITION...ENERGY RELEASE COMPONENT VALUES WILL RANGE FROM 33 TO 37 UNITS. * WINDS...SUSTAINED WINDS WILL BE 10 TO 15 MPH FROM THE NORTHWEST. GUSTS UP TO 20 MPH WILL BE POSSIBLE THIS EVENING. ON THURSDAY...NORTH TO NORTHWEST WINDS WILL INCREASE TO 15 MPH THURSDAY AFTERNOON WITH GUSTS UP TO 20 MPH. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ032-033-037-038-121100- /O.NEW.KJAX.FW.W.0015.120412T1600Z-120412T2300Z/ CLAY-ST JOHNS-PUTNAM-FLAGLER- 635 PM EDT WED APR 11 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT THURSDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF NORTHEAST FLORIDA INCLUDING THE SAINT JOHNS RIVER BASIN... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY. * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 032...033... 037 AND 038. * WIND...NORTH TO NORTHWEST WINDS WILL INCREASE TO 15 MPH THURSDAY AFTERNOON WITH GUSTS UP TO 20 MPH. * HUMIDITY...HUMIDITIES WILL BEGIN TO FALL BELOW 35% MIDDAY. MINIMUM VALUES WILL RANGE FROM 25 TO 30% THURSDAY AFTERNOON. IN ADDITION...ENERGY RELEASE COMPONENT VALUES WILL RANGE FROM 33 TO 37 UNITS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ020>023-120000- /O.CON.KJAX.FW.W.0014.000000T0000Z-120412T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER- 635 PM EDT WED APR 11 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE SUWANNEE RIVER VALLEY... * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 022 AND 023. * DISPERSION...DISPERSION INDEX BETWEEN 75 AND 95. IN ADDITION...ENERGY RELEASE COMPONENTS ARE FORECAST TO BE 30 TO 35. * HUMIDITY...VALUES HAVE FALLEN BELOW 35 PERCENT AND MINIMUM VALUES WILL BE NEAR 25 PERCENT. RHS WILL NOT REBOUND ABOVE 35 PERCENT UNTIL AFTER 7 PM. * WINDS...SUSTAINED WINDS WILL BE 10 TO 15 MPH FROM THE NORTHWEST. GUSTS UP TO 20 MPH WILL BE POSSIBLE THIS AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ HTTP://WEATHER.GOV/JAX
461 WWUS82 KJAX 120016 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 816 PM EDT WED APR 11 2012 FLZ024-025-040-121115- /O.EXP.KJAX.FW.W.0014.000000T0000Z-120412T0000Z/ /O.CON.KJAX.FW.W.0015.120412T1600Z-120412T2300Z/ NASSAU-DUVAL-MARION- 816 PM EDT WED APR 11 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF NORTHEAST FLORIDA... ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY FOR TODAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY. * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 024...025 AND 040. * HUMIDITY...HUMIDITIES WILL BEGIN TO FALL BELOW 35% MIDDAY THURSDAY. MINIMUM VALUES WILL RANGE FROM 25 TO 30% THURSDAY AFTERNOON. IN ADDITION...ENERGY RELEASE COMPONENT VALUES WILL RANGE FROM 33 TO 37 UNITS. * WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 15 MPH THURSDAY AFTERNOON WITH GUSTS UP TO 20 MPH. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ020>023-120130- /O.EXP.KJAX.FW.W.0014.000000T0000Z-120412T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER- 816 PM EDT WED APR 11 2012 ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY FOR TODAY... $$ FLZ032-033-037-038-121115- /O.CON.KJAX.FW.W.0015.120412T1600Z-120412T2300Z/ CLAY-ST JOHNS-PUTNAM-FLAGLER- 816 PM EDT WED APR 11 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF NORTHEAST FLORIDA INCLUDING THE SAINT JOHNS RIVER BASIN... * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 032...033... 037 AND 038. * WIND...NORTH TO NORTHEAST WINDS WILL INCREASE TO 15 MPH THURSDAY AFTERNOON WITH GUSTS UP TO 20 MPH. * HUMIDITY...HUMIDITIES WILL BEGIN TO FALL BELOW 35% MIDDAY. MINIMUM VALUES WILL RANGE FROM 25 TO 30% THURSDAY AFTERNOON. IN ADDITION...ENERGY RELEASE COMPONENT VALUES WILL RANGE FROM 33 TO 37 UNITS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ENYEDI HTTP://WEATHER.GOV/JAX
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 10, 2:44 PM EDT, 2 hours 57 minutes earlier.
Area forecast discussion, Apr 10, 2:44 PM EDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 244 PM EDT TUE APR 10 2012 .NEAR TERM /THROUGH THIS EVENING/... SURFACE ANALYSIS SHOWS A PERSISTENT SURFACE TROUGH NEAR GA/FL BORDER WITH A LIGHT NLY TO NELY FLOW ACROSS SE GA. WEAK FLOW IS ALLOWING A SEABREEZE TO DEVELOP NEAR THE COAST WITH LIGHT AND VARIABLE WINDS INLAND NE FL. MID LEVEL WESTERLY FLOW IS PUSHING THE SMOKE PLUME FROM COUNTY LINE WILDFIRE TOWARD THE COAST. OTHERWISE SUNNY SKIES ARE QUICKLY BECOMING OVERCAST FROM THE SMOKE. THIS WILL BE THE STORY FROM JAX METRO AREA NORTH INTO CAMDEN COUNTY INTO THE EVENING...ALTHOUGH LATEST VISIBLE IMAGES INDICATE SMOKE IS DISPERSING. HAVE REACHED 81 DEG IN JAX AND TEMPS WILL BEGIN DROPPING EARLY BECAUSE OF SMOKE COVER. .SHORT TERM /TONIGHT THROUGH FRIDAY/... SURFACE TROUGH MOVES SOUTH ACROSS THE REGION OVERNIGHT. MODELS INDICATE LITTLE IN THE WAY OF MOISTURE LEFT WITH IT OVER LAND...SO EXPECTING A DRY PASSAGE AND LITTLE IN THE WAY OF CLOUD COVER. THE BOUNDARY MAY HOWEVER...PROVIDE ENOUGH MIXING TO KEEP THE SMOKE FROM GETTING TOO DENSE TOWARD DAWN. EITHER WAY WILL EXPECT THE SMOKE TO SETTLE BACK TOWARD THE SURFACE TONIGHT...AND WITH NUMEROUS FIRES BURNING WILL CONTINUE MENTION OF AREAS OF SMOKE IN FORECAST. DRIER AND COOLER AIR WILL ADVECT SOUTHEAST BEHIND THIS BOUNDARY FOR WEDNESDAY. A SECONDARY BOUNDARY IS PROGGED TO MOVE SOUTH WEDNESDAY NIGHT...WITH MORE MOISTURE TO SUPPORT CLOUD COVER OVER NE FL. TEMPERATURES WILL BE A LITTLE COOLER ON THURSDAY....BEFORE READINGS BEGIN TO REBOUND SOMEWHAT. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... HIGH PRESSURE MOVES OVER THE WESTERN ATLANTIC THIS PERIOD. WITH THIS PATTERN A BETTER CHANCE FOR MAINLY COASTAL CLOUD COVER...WITH AN ISOLATED SHOWER POSSIBLE LATE IN THIS PERIOD. THESE SHOWER CHANCES ARE BELOW THE THRESHOLD TO MENTION IN THE FORECAST AT THIS POINT. BETTER CHANCES FOR PRECIPITATION HOLD OFF TILL AT LEAST THE MIDDLE OF NEXT WEEK...WHEN A FRONTAL SYSTEM IS PROGGED TO CROSS THE REGION. && .AVIATION... WEAK FLOW THIS EVENING WILL PLAY HAVOC WITH TIMING OF MVFR/IFR DUE TO SMOKE. JAX AND VQQ HAVE A MID LAYER DECK OF SMOKE ALOFT AND EXPECT THIS LAYER TO LOWER THIS EVENING. CURRENTLY HAVE MVFR CONDITIONS FROM SMOKE RETURNING AFTER MIDNIGHT...BUT WILL MONITOR FOR POSSIBLE REDUCED VSBY AROUND SUNSET. && .MARINE... A SURFACE TROUGH WILL SLIDE SOUTH ACROSS AREA WATERS LATE TONIGHT INTO EARLY WEDNESDAY. WINDS SHOULD BECOME SOUTHERLY TO WESTERLY AHEAD OF THIS BOUNDARY...THEN TURN FROM THE NORTHWEST TO NORTH. WHILE WINDS ARE EXPECTED TO PICKUP SOMEWHAT FOLLOWING THE BOUNDARY HEADLINE CONDITIONS ARE NOT EXPECTED. HIGH PRESSURE WILL BUILD OVER THE WESTERN ATLANTIC INTO THE WEEKEND. RIP CURRENTS: LOW RISK THROUGH WEDNESDAY. && .FIRE WEATHER... CONDITIONS WILL CONTINUE TO BE MONITORED FOR POSSIBLE HEADLINES DURING THE AFTERNOON WEDNESDAY. DRIER AIR WILL ADVECT SOUTH BEHIND A BOUNDARY WHICH IS EXPECTED TO CROSS OVERNIGHT. IN ADDITION WINDS WILL PICK UP SOMEWHAT WEDNESDAY AFTERNOON BEHIND THE BOUNDARY. THE QUESTION MARKS WILL BE HOW MUCH THE WIND PICKS UP...AND WHAT HAPPENS WITH THE FUEL MOISTURE AND ERC. SO...AT THIS POINT NOT PLANNING A FIRE WATCH...BUT A HEADLINE MAY BECOME NECESSARY FOR WEDNESDAY AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... AMG 51 75 40 70 / 0 0 0 0 SSI 59 72 50 66 / 0 0 0 0 JAX 55 78 46 69 / 0 0 0 0 SGJ 60 77 54 68 / 0 0 0 0 GNV 57 81 46 74 / 0 0 0 0 OCF 57 83 49 76 / 0 10 0 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && STRUBLE/TRABERT
Hazardous weather outlook, Apr 10, 4:23 AM EDT, 13 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 423 AM EDT TUE APR 10 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-110900- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 423 AM EDT TUE APR 10 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... THE COUNTY LINE WILDFIRE IN NORTHERN COLUMBIA COUNTY WILL SEND SMOKE TO THE SOUTHEAST AND SOUTH OF THE WILDFIRE TODAY. SMOKE WILL SPREAD INTO THE JACKSONVILLE AREA...AND THE GAINESVILLE AREA THIS AFTERNOON. AS WINDS DECREASE THIS EVENING...VISIBILITIES MAY BE RESTRICTED TO BELOW A MILE AT TIMES TONIGHT NEAR THE WILDFIRE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A DRY WEATHER PATTERN WILL PROMOTE DANGEROUS FIRE WEATHER CONDITIONS INTO EARLY NEXT WEEK. AREAS OF SMOKE WILL CONTINUE NEAR AND DOWNWIND OF THE WILDFIRE LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ
In the hours before
Local storm report, Apr 10, 4:25 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
425 PM EDT TUE APR 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM WILDFIRE 12 SSE FARGO 30.54N 82.46W
04/10/2012 BAKER FL PARK/FOREST SRVC
THE COUNTY LINE WILDFIRE IN THE OSCEOLA NATIONAL FOREST
HAS BURNED 11701 ACRES.
&&
SEPThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 5:41 PM EDT | Fire Weather Watch | JAX | Bradford, Flagler, Gilchrist, Union | 9 hr |
Nearby
Red Flag Warnings in Florida, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.